# SDR IPXA2025122247034

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 36,064 hours, 21,765 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 ENG HIGH N1 VIBRATION ON CLIMB AT 36,000. KEPT OUT OF YELLOW BAND BELOW 67% N1 POWER SETTING. POWERPLANT ENGINEERING REVIEWED ECM/OCM DATA.  CLE LINE MAINTENANCE REPORTED THAT ICE WAS FOUND ON THE SPINNER AND FAN BLADES. POWERPLANT ENGINEERING DIRECTED MAINTENANCE TO CARRY OUT TROUBLESHOOTING IAW FIM 77-31 FT 807 FOR HIGH VIBRATION. AS WELL AS INSPECT THE SEAL AROUND THE SPINNER.  PER CLE LINE MAINTENANCE, NO FAULT WAS FOUND AFTER COMPLETION OF THE FIM, LEADING TO ICING LIKELY BEING THE ROOT CAUSE.
